Seven teenage boys in the U.S. reportedly developed chest pain and heart inflammation within days of receiving the Pfizer-BioNTech Covid-19 shot, according to a new study published Friday, marking another possible, though yet unproven and rare, link between mRNA vaccines and heart conditions that authorities in Israel, Europe and the U.S. are investigating.
The seven boys, between the ages of 14 and 19, reported to hospital with chest pains after receiving the Pfizer shot, according to the study published in Pediatrics Friday.
Scans detected a type of muscle inflammation called myocarditis, which the U.S. Centers for Disease Control and Prevention is monitoring as a potentially rare side effect to the mRNA Covid-19 vaccines produced by Moderna and Pfizer.
None of the teens were critically ill and all were able to be sent home from hospital within a few days, the Associated Press reported.
The doctors determined none of the teens to have had a rare inflammatory condition associated with Covid and reported only one to have displayed evidence of a potential prior Covid-19 infection, which has also been linked to myocarditis.
Our IP Address: